The Annals of Statistics

Correction: ``Optimal repeated measurements designs: the linear optimality equations'' [Ann. Statist. 25 (1997), no. 6, 2328–2344; MR 99g:62108]

H. B. Kushner

Full-text: Open access

Abstract

Article information

Source
Ann. Statist., Volume 26, Number 5 (1998), 2081.

Dates
First available in Project Euclid: 21 June 2002

Permanent link to this document
https://projecteuclid.org/euclid.aos/1024691369

Digital Object Identifier
doi:10.1214/aos/1024691369

Mathematical Reviews number (MathSciNet)
MR1673639

Zentralblatt MATH identifier
0332.28007

Citation

Kushner, H. B. Correction: ``Optimal repeated measurements designs: the linear optimality equations'' [Ann. Statist. 25 (1997), no. 6, 2328–2344; MR 99g:62108]. Ann. Statist. 26 (1998), no. 5, 2081. doi:10.1214/aos/1024691369. https://projecteuclid.org/euclid.aos/1024691369


Export citation